www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3888

Title: FRACTAL DIMENSIONS OF POTTS CLUSTERS
Authors: VANDERZANDE, Carlo
Issue Date: 1992
Publisher: ELSEVIER SCIENCE BV
Citation: PHYSICA A, 185(1-4). p. 235-239
Abstract: Clusters are connected sets of nearest neighbour sites for which the Potts variable is in the same state. At criticality there exists an infinite, fractal, cluster in the two-dimensional Potts model. We discuss some fractal properties of this cluster.
Notes: VANDERZANDE, C, LIMBURGS UNIV CENTRUM,DEPT WNI,B-3590 DIEPENBEEK,BELGIUM.
URI: http://hdl.handle.net/1942/3888
DOI: 10.1016/0378-4371(92)90461-X
ISI #: A1992JC91400032
ISSN: 0378-4371
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.